MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1253/jcj.63.323

Медицинская библиотека · Japanese circulation journal · 1999

Hyperkalemia probably reverses the antiarrhythmic effects of amiodarone: a case report.

Akiyama J, Tomizawa T, Umezawa S, Morishima A

Клинический случайСтатьяПеревод в очереди

Аннотация

Sustained monomorphic ventricular tachycardia (VT) developed in a 58-year-old man with acute myocardial infarction and end-stage renal disease. Amiodarone was effective in preventing VT recurrence. Sustained VT was not induced during an electrophysiologic study. However, VT recurred during accidental hyperkalemia, which was caused by the change of dialysis therapy from peritoneal dialysis to hemodialysis. VT subsided with correction of hyperkalemia. Thereafter, VT did not recur as long as the serum potassium concentration was kept within the normal range. Several months later, the patient died suddenly because poor dietary compliance resulted in an increase in his potassium concentration. This case suggests that hyperkalemia may reverse the potent antiarrhythmic effects of amiodarone.

Для цитирования: Akiyama J, Tomizawa T, Umezawa S, Morishima A. Hyperkalemia probably reverses the antiarrhythmic effects of amiodarone: a case report.. Japanese circulation journal. 1999. DOI: 10.1253/jcj.63.323.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.